Translator Disclaimer
2013 CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF NEARLY TRANS-SASAKIAN MANIFOLDS
Abdulqader Mustafa, Siraj Uddin, Viqar Khan, Bernardine Wong
Taiwanese J. Math. 17(4): 1473-1486 (2013). DOI: 10.11650/tjm.17.2013.2601

Abstract

Recently, many authors studied the relations between the squared norm of the second fundamental form (extrinsic invariant) and the warping function (intrinsic invariant) for warped product submanifolds (see [1, 7, 14]). Inspired by those relations we establish a general sharp inequality, namely $\|h\|^2 \geq 2s[\|\nabla lnf\|^2+\alpha ^2 -\beta^2]$, for contact CR-warped products of nearly trans-Sasakian manifolds. Our inequality generalizes all derived inequalities for contact CR-warped products either in any contact metric manifold. The equality case is also handled.

Citation

Download Citation

Abdulqader Mustafa. Siraj Uddin. Viqar Khan. Bernardine Wong. "CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF NEARLY TRANS-SASAKIAN MANIFOLDS." Taiwanese J. Math. 17 (4) 1473 - 1486, 2013. https://doi.org/10.11650/tjm.17.2013.2601

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1278.53054
MathSciNet: MR3085521
Digital Object Identifier: 10.11650/tjm.17.2013.2601

Subjects:
Primary: 53C15, 53C40, 53C42

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top